# SDR ASOA2012121802669

- Difficulty date: November 19, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,727 hours, 17,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 CORRODED AT STRINGER 27 FWD & AFT SIDES.  BLENDED CORRODED AREA IAW SRM 51-42-06.  BLENDED CORRODED AREA IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH REO 670-53-21-907.
